# SDR V0XD2018031700001

- Difficulty date: March 14, 2018
- Submitted: March 17, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 36,454 hours, 27,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CROSSBEAM AT FS 333 CORRODED JUST RIGHT OF A/C CENTERLINE. REPAIRED CORRODED CROSSBEAM AT FS 333 IAW REO 670-53-21-1503, DATED 2018-03-15.
